# SDR AMW2002F00001

- Difficulty date: February 27, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Engine: Pwa PT6*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 330997F120414
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE CREW NOTICED THAT THE OIL PRESSURE LOW LIGHT FLICKERED AND THE OIL PRESSURE INDICATED LOW.  THE CREW REDUCED POWER ON THE LEFT ENGINE AND LANDED WITHOUT INCIDENT.
